| Model Number |
365978 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that prior to use with bd microtainer® sst¿ - amber had abnormal additive, it appeared "melted/sticky".The following information was provided by the initial reporter: customer states coating in the middle of the tube is melted/sticky.
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos for investigation.Therefore, 50 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to deformed tubes (melted/ sticky) as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode deformed tubes (melted/ sticky).Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description